# SDR DALA1015956314

- Difficulty date: July 10, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 48,030 hours, 6,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND A/C RIGHT EXTERNAL EMERGENCY LIGHT (3RD FROM FWD) INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY AND BATTERY PACK.  OPERATIONAL CHECK WAS GOOD.
